# SDR A6WA201140979

- Difficulty date: November 14, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 21,021 hours, 20,326 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg
- Part time: 3,399 hours, 3,609 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORTED AT 87 KNOTS FOR AS INBD CAUTION MESSAGE. MAX BREAK TEMPS WERE 7, 5, 3, 9 RESPECTIVELY.   FWD BLUE AND WHITE WIRE BROKEN OFF AT SPLICE NEAR UPPER CONNECTOR PLUG ON RT INBD ANTI-SKID HARNESS SUB-ASSY.  R & R INBD MLG ANTI-SKID HARNESS IAW SUP 09-062C.  OPS CK GOOD.  REMOVED PLACARD AND MEL.
